# SDR MASA200501078

- Difficulty date: December 24, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 20,049 hours, 15,189 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 3094334
- Condition: Dirty
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6168 SBP - FIRST OFFICERS STAB TRIM SWITCH INOPERATIVE.  MAINTENANCE REPLACED SWITCH.
